Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 115, NWS Atlanta, GA

May 22, 20205 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 22, 2020, 12:38 PM EDT for 5 counties in Georgia. It was in force for 52 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2020, 12:38 PM EDT (16:38 UTC)
Expired
May 22, 2020, 1:30 PM EDT
In force
52 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cherokee County, GA, Dawson County, GA, Forsyth County, GA, Fulton County, GA, Hall County, GA

The radar

The Atlanta radar (KFFC), 103 km from the middle of the area, began a volume at 16:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 12:50 PM EDTTSTM WND DMG2 Nnw Birmingham, GATHE CHEROKEE COUNTY EMERGENCY MANAGER REPORTED 3 TREES BLOWN DOWN ALONG UNION HILL ROAD.
May 22, 12:59 PM EDTTSTM WND DMG2 Ese Union Hill, GATHE CHEROKEE COUNTY EMERGENCY MANAGER REPORTED A TREE BLOWN DOWN ALONG AJ LAND ROAD.
May 22, 1:05 PM EDTHAIL 1.252 S Drew, GATHE PUBLIC REPORTED HAIL THE SIZE OF QUATERS TO HALF-DOLLARS NEAR THE POLO GOLF AND COUNTRY CLUB.
May 22, 1:10 PM EDTHAIL 1.751 N Cumming, GAA TRAINED SPOTTER REPORTED HAIL THE SIZE OF GOLF BALLS 1 MILE NORTH OF CUMMING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.6 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 142 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
142 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
878 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

637 
WUUS52 KFFC 221638
SVRFFC
GAC057-085-117-121-139-221730-
/O.NEW.KFFC.SV.W.0115.200522T1638Z-200522T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1238 PM EDT Fri May 22 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Cherokee County in north central Georgia...
  Forsyth County in north central Georgia...
  Southeastern Dawson County in north central Georgia...
  Southwestern Hall County in north central Georgia...
  North central Fulton County in north central Georgia...

* Until 130 PM EDT.

* At 1237 PM EDT, a severe thunderstorm was located over Union Hill,
  or near Canton, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Canton, Cumming, Milton, Holly Springs, Free Home, Buffington,
  Dougherty, Hickory Flat, Drew, Union Hill, Coal Mountain,
  Hightower, Birmingham, Matt, Silver City, Holbrook, Lathemtown,
  Ducktown and Lake Lanier Islands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3442 8404 3416 8396 3415 8402 3417 8406
      3415 8409 3411 8447 3423 8451
TIME...MOT...LOC 1637Z 259DEG 28KT 3419 8439 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
504 
WWUS52 KFFC 221659
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1259 PM EDT Fri May 22 2020

GAC121-221708-
/O.CAN.KFFC.SV.W.0115.000000T0000Z-200522T1730Z/
Fulton GA-
1259 PM EDT Fri May 22 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL FULTON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3442 8404 3416 8396 3415 8402 3417 8406
      3415 8409 3414 8426 3419 8426 3419 8433
      3418 8433 3429 8434
TIME...MOT...LOC 1658Z 259DEG 28KT 3422 8419 

$$

GAC057-085-117-139-221730-
/O.CON.KFFC.SV.W.0115.000000T0000Z-200522T1730Z/
Cherokee GA-Forsyth GA-Dawson GA-Hall GA-
1259 PM EDT Fri May 22 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR EAST CENTRAL CHEROKEE...FORSYTH...SOUTHEASTERN DAWSON AND
SOUTHWESTERN HALL COUNTIES...

At 1258 PM EDT, a severe thunderstorm was located over Drew, or near
Cumming, moving east at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Cumming, Free Home, Dougherty, Matt, Drew, Silver City, Holbrook,
Lathemtown, Ducktown, Coal Mountain, Hightower and Lake Lanier
Islands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3442 8404 3416 8396 3415 8402 3417 8406
      3415 8409 3414 8426 3419 8426 3419 8433
      3418 8433 3429 8434
TIME...MOT...LOC 1658Z 259DEG 28KT 3422 8419 

HAIL...1.25IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 10:45 AM EDT, 1 hour 53 minutes earlier.

Area forecast discussion, May 22, 10:45 AM EDT, 1 hour 53 minutes before
Area Forecast Discussion...Updated
National Weather Service Peachtree City GA
1045 AM EDT Fri May 22 2020

.Update...
Have tweaked pops across the far north based on radar. Otherwise
no changes.

41

.PREV DISCUSSION... /Issued 307 AM EDT Fri May 22 2020/

SHORT TERM /Today through Saturday/...
Current radar loop shows showers beginning to increase across the
region as a weak shortwave begins to pushes into the state from the
west. The wedge is still in place across North and Central GA but it
is weakening and will continue to erode as the stalled frontal
boundary over central GA lifts slowly north as a warm front today.
This front lifting will act as a catalyst for additional showers and
isolated thunderstorms across the area today. By this afternoon, the
main area to monitor will be northern Georgia as the aforementioned
shortwave and daytime heating will allow for increased precip
chances through the evening hours. With increasing instability,
shear, steepening lapse rates, ample moisture, and increased lift
from the shortwave, some strong to severe storms will be possible.
This also goes very well with SPCs placement of the Marginal risk
area across north and eastern/central portions of the state today.
The main threats will be gusty winds and hail, although a brief
tornado can't be ruled out. Once the wave moves NE of the area
tonight, things calm down some for Saturdays forecast. Still keeping
in a slight chance of afternoon Showers and Thunderstorms but
without the deep layer moisture, instability, and a lifting
mechanism, only expecting isolated general storms through Sat
evening.

Temps will also be on the rise with highs today expected into the
upper 70s to lower 90s and highs Sat mainly in the 80s and 90s. Low
temps tonight will dip into the 60s across the state.

01

LONG TERM /Saturday Night through Thursday/...

Pattern in the long term period somewhat static through Thurs as
eastern CONUS upper ridge builds north. Some consensus that upper
low will cutoff over the western Atlantic and swing west
underneath upper ridge again after Tuesday. Was hoping we were
done with that stupid high-over-low weathermans-woe pattern we are
just getting out of. Difference this time around is another deep
cutoff low progged by most medium range models starting Tuesday
over the southern plains amplifying/narrowing upper ridging over
the eastern CONUS. It is actually common to get blocked patterns
like this in May before westerlies retreat further north.

Only thing to keep weather interesting is weak CAD developing
Sunday then building in from the east stronger thru the week. As
CAD front moves in late Sunday and Monday, should see decent
chances for convection with deeper moisture in spite of upper
ridging and weak flow aloft. Small chances for isolated diurnal
convection after Monday as boundary washes out and a little
subsidence develops ahead periphery of upper low over the
southern plains and mid-south. Slightly above normal temps thru
the period.

SNELSON

&&

.AVIATION...
12Z Update...
A mix of VFR/MVFR cigs across the area this morning with spotty
SHRA/TSRA with a lifting warm front. MVFR cigs possible within any
SHRA/TSRA, but otherwise VFR decks expected this afternoon. This
afternoon/evening chances for SHRA/TSRA increase again after about
20Z through the early overnight hours, although confidence is low
on best timing/coverage. SE winds should shift SW after daybreak
today around 9kts or less and should stay on the W side through
the rest of the taf cycle.

//ATL Confidence...12Z Update...
Confidence medium on SHRA/TSRA coverage.
Confidence medium to high on all other elements.

Reaves

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          81  64  88  67 /  50  30  30  10
Atlanta         84  66  87  68 /  50  20  30  10
Blairsville     73  60  82  62 /  60  40  40  10
Cartersville    83  64  87  65 /  50  20  30  10
Columbus        89  68  92  69 /  40  30  20  10
Gainesville     78  64  85  67 /  50  30  30  10
Macon           90  66  91  69 /  30  30  20  10
Rome            82  64  87  65 /  60  30  30  10
Peachtree City  86  65  88  66 /  40  20  30  10
Vidalia         93  69  92  71 /  20  30  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...41
LONG TERM....SNELSON
AVIATION...41
Hazardous weather outlook, May 22, 11:45 AM EDT, 53 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Peachtree City GA
1145 AM EDT Fri May 22 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231100-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1145 AM EDT Fri May 22 2020

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms, some strong, are likely though this
evening, mainly over north Georgia. Lightning, small hail, brief
heavy rain and gusty winds are possible with the stronger storms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Thunderstorms are possible again Saturday through Thursday with the
highest chances on Sunday and Monday. Some storms could be strong on
Sunday and Monday with lightning, heavy rain and gusty winds
possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged to
submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and CDC
guidelines.

In the hours before

Special weather statement, May 22, 9:41 AM EDT, 2 hours 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
941 AM EDT Fri May 22 2020

GAZ001>003-221430-
Catoosa GA-Walker GA-Dade GA-
941 AM EDT Fri May 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR CATOOSA...WALKER AND DADE
COUNTIES UNTIL 1030 AM EDT...

At 940 AM EDT...a line of strong thunderstorms extended from west of
Cole City through southwest of Rising Fawn, moving east at 45 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Lafayette, Ringgold, Trenton, Fort Oglethorpe, Chickamauga, Lookout
Mountain, Blue Spring, Fairview, Linwood, Chattanooga  Valley,
Hooker, Cloudland Canyon State Park, Cooper Heights, Rock Spring,
Rising Fawn, Noble, Lakeview, Wood Station, Indian Springs and
Graysville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3498 8560 3498 8504 3482 8512 3482 8513
      3478 8514 3476 8515 3459 8543 3459 8553
TIME...MOT...LOC 1340Z 261DEG 41KT 3520 8566 3488 8579 3470 8594 3451
8625 3439 8658

HAIL...0.75IN
WIND...40MPH
Special weather statement, May 22, 10:30 AM EDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1030 AM EDT Fri May 22 2020

GAZ002>005-011-012-019-221515-
Chattooga GA-Whitfield GA-Catoosa GA-Walker GA-Gordon GA-Murray GA-
Floyd GA-
1030 AM EDT Fri May 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...WHITFIELD...
CATOOSA...WALKER...WESTERN GORDON...MURRAY AND NORTHERN FLOYD
COUNTIES UNTIL 1115 AM EDT...

At 1028 AM EDT...a line of strong thunderstorms extend from near
Fort Oglethorpe through north of Menlo, moving east at 45 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dalton, Calhoun, Lafayette, Summerville, Chatsworth, Ringgold, Fort
Oglethorpe, Chickamauga, Trion, Varnell, Eton, Tunnel Hill, Cohutta,
Resaca, Lyerly, Menlo, Center Post, Crandall, Subligna and
Beaverdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3499 8464 3471 8473 3442 8504 3428 8546
      3463 8554 3473 8538 3499 8525
TIME...MOT...LOC 1428Z 269DEG 39KT 3513 8515 3471 8535 3444 8564 3428
8598

HAIL...0.25IN
WIND...40MPH
Special weather statement, May 22, 11:15 AM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1115 AM EDT Fri May 22 2020

GAZ005>008-011>013-019>021-221600-
Chattooga GA-Gilmer GA-Union GA-Cherokee GA-Gordon GA-Bartow GA-
Pickens GA-Murray GA-Floyd GA-Fannin GA-
1115 AM EDT Fri May 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHATTOOGA...
GILMER...NORTHWESTERN UNION...NORTHWESTERN CHEROKEE...GORDON...
NORTHERN BARTOW...PICKENS...MURRAY...FLOYD AND FANNIN COUNTIES UNTIL
NOON EDT...

At 1113 AM EDT...a line of strong thunderstorms extended from Tennga
to Tilton, Armuchee and Lyerly, moving east at 45 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Rome, Cartersville, Calhoun, Chatsworth, Jasper, Ellijay, Blue Ridge,
Adairsville, Cave Spring, Eton, White, Kingston, East Ellijay,
Resaca, Plainville, Morganton, Talking Rock, Shannon, Cassville and
Fairmount.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3499 8408 3438 8447 3411 8506 3408 8542
      3436 8548 3443 8514 3462 8492 3474 8482
      3499 8474
TIME...MOT...LOC 1513Z 265DEG 39KT 3503 8469 3479 8476 3440 8506 3426
8543 3417 8578

HAIL...0.75IN
WIND...40MPH
Special weather statement, May 22, 12:00 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1200 PM EDT Fri May 22 2020

GAZ006>009-012>015-019>021-221630-
Gilmer GA-Dawson GA-Union GA-Towns GA-Cherokee GA-Gordon GA-
Bartow GA-Pickens GA-Floyd GA-Lumpkin GA-Fannin GA-
1200 PM EDT Fri May 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR GILMER...WESTERN DAWSON...
UNION...WESTERN TOWNS...NORTHERN CHEROKEE...SOUTHEASTERN GORDON...
BARTOW...PICKENS...SOUTHEASTERN FLOYD...LUMPKIN AND EASTERN FANNIN
COUNTIES UNTIL 1230 PM EDT...

At 1157 AM EDT...a line of strong thunderstorms extend from near Ivy
Log to Cartecay, Cassville and Cave Spring, moving east at 55 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Rome, Canton, Cartersville, Jasper, Ellijay, Blue Ridge, Hiawassee,
Blairsville, Adairsville, Euharlee, Emerson, Ball Ground, Nelson,
Young Harris, White, Waleska, Kingston, East Ellijay, Morganton and
Talking Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3498 8367 3482 8377 3478 8383 3467 8387
      3423 8442 3410 8483 3411 8521 3423 8523
      3433 8502 3468 8451 3491 8430 3499 8427
TIME...MOT...LOC 1557Z 258DEG 49KT 3513 8409 3493 8414 3459 8441 3444
8463 3421 8493 3412 8527

HAIL...0.25IN
WIND...40MPH
Special weather statement, May 22, 12:22 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1222 PM EDT Fri May 22 2020

GAZ014-021-022-033-221700-
Dawson GA-North Fulton GA-Cherokee GA-Forsyth GA-
1222 PM EDT Fri May 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAWSON...NORTH FULTON...
SOUTHEASTERN CHEROKEE AND FORSYTH COUNTIES UNTIL 100 PM EDT...

At 1221 PM EDT...a strong thunderstorm was over Hickory Flat, or near
Canton...moving east at 25 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Canton, Cumming, Milton, Woodstock, Sugar Hill, Holly Springs, Free
Home, Buffington, Hickory Flat, Drew, Union Hill, Coal Mountain,
Hightower, Birmingham, Matt, Silver City, Holbrook, Lathemtown,
Ducktown and Lebanon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3420 8403 3419 8405 3418 8406 3417 8406
      3415 8408 3414 8408 3413 8410 3409 8449
      3423 8454 3440 8409
TIME...MOT...LOC 1621Z 256DEG 20KT 3419 8446

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 9:41 AM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker49 min
May 22, 10:30 AM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Murray, Walker, Whitfield45 min
May 22, 11:15 AM EDTSpecial Weather StatementFFCBartow, Fannin, Floyd, Gilmer, Gordon, Murray and 1 more45 min
May 22, 12:00 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Dawson, Fannin, Gilmer, Lumpkin and 3 more30 min
May 22, 12:22 PM EDTSpecial Weather StatementFFCCherokee, Forsyth38 min
May 22, 1:17 PM EDTSevere Thunderstorm WarningFFCForsyth, Hall, Jackson43 min
May 22, 1:53 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison52 min
May 22, 2:10 PM EDTSevere Thunderstorm WarningFFCJackson, Madison50 min
May 22, 3:00 PM EDTSpecial Weather StatementFFCElbert15 min
May 22, 3:16 PM EDTSpecial Weather StatementFFCElbert29 min
May 22, 4:04 PM EDTSpecial Weather StatementFFCCoweta26 min
May 22, 5:22 PM EDTSpecial Weather StatementFFCMeriwether38 min
May 22, 5:26 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup49 min
May 22, 5:26 PM EDTSevere Thunderstorm WarningFFCStewart49 min
May 22, 5:43 PM EDTSpecial Weather StatementFFCCoweta, Heard47 min
May 22, 5:53 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster52 min
May 22, 6:00 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Pike, Spalding45 min
May 22, 6:19 PM EDTSpecial Weather StatementFFCCrisp26 min
May 22, 6:25 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Taylor23 min
May 22, 6:30 PM EDTSpecial Weather StatementFFCSchley, Sumter30 min
May 22, 6:33 PM EDTSpecial Weather StatementFFCSpalding27 min
May 22, 6:42 PM EDTSpecial Weather StatementFFCTelfair, Wilcox33 min
May 22, 6:46 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter44 min
May 22, 6:51 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Wilcox24 min
May 22, 7:06 PM EDTSpecial Weather StatementFFCWilkinson39 min
May 22, 7:12 PM EDTSpecial Weather StatementFFCDooly33 min
May 22, 7:20 PM EDTSpecial Weather StatementFFCDodge, Pulaski, Telfair25 min
May 22, 7:29 PM EDTSevere Thunderstorm WarningFFCDooly, Houston46 min
May 22, 7:43 PM EDTSevere Thunderstorm WarningFFCBleckley, Twiggs32 min
May 22, 7:49 PM EDTSpecial Weather StatementFFCTelfair26 min
May 22, 7:59 PM EDTSevere Thunderstorm WarningFFCHouston, Twiggs34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.